MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Navigator HD; Endoscopic Access Overtube, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION Navigator HD; Endoscopic Access Overtube, Gastroenterology-Urology
Model Number M0062502220
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a navigator access sheath device was set to be used in a procedure.Reportedly, an eyelash hair was found in the package.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
Block h6: device code a1802 captures the reportable event of foreign matter.

Brand Name
Navigator HD
Common Device Name
Endoscopic Access Overtube, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50223055
Report Number2124215-2026-43162
Device Sequence Number20195092
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public(01)08714729837978(17)271102(10)37855483
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502220
Device Catalogue NumberM0062502220
Device Lot Number0037855483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured11/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown